# SDR DALA2017101007442

- Difficulty date: October 9, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 320-345
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN,  R1 CREASE BEAM FLOOR SUPPORT CORRODED AROUND FASTNER HOLES BS 320 - 345.  REPLACED THE FLOOR SUPPORT IAW DWG 141N5160, REV B, AND SRM 51-40-02.  APPLIED CIC TO AREA IAW AMM 51-24-03-110-814C1.
